# SDR AALA20161207020

- Difficulty date: December 7, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,226 hours, 20,621 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12001
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  TRAILING EDGE FLAP ASYMMETRY INDICATION.  FLAPS LOCKED OUT AT 1 DEGREE.  AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED THE FLAP SLAT ELECTRONIC UNIT IAW AMM 27-51-01 AND LEFT FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  OPERATIONAL CHECKED GOOD.
